# SDR SWAA2013101721248

- Difficulty date: September 18, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 99715892
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW SURROUND STRUCTURE FRAME SHIELD CRACKED.  REPAIRED SHIELD IAW EA.
